# SDR 97FDEA00595

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 661361
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED APPROX 5 MINS AFTER SWAPPING BLEEDS FROM NR 1 TO NR 2 ON THE ALTIMETERS CHECKLIST.  RAN THE LOWER AFT BODY OVERHEAT LIGHT CHECKLIST AND THE LIGHT EXTINGUISHED AFTER SWAPPING BLEEDS BACK TO NR 1.  CONTINUED FLIGHT WITH NR 1 BLEED FOR THE LEFT PACK, TESTED OK.  REMOVED AND REPLACED PNEUMATIC DUCT FROM NR 2 ENGINE BLEED RUN ENGINE NR 2, LEAK TEST OK.
